# SDR UALA2012070503596

- Difficulty date: July 1, 2012
- Submitted: August 9, 2012
- Operation: Air carrier
- Aircraft: N654UA
- Make and model: Boeing 767322
- Aircraft serial: 25392
- Aircraft time: 84,468 hours, 13,625 cycles
- Engine: Pwa PW4060
- System (JASC): 2612 · Fire Detection
- Part: Light
- Condition: Intermittent
- Location: Cargo Fire Disc
- Stage of operation: NR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

CARGO FIRE DISC LIGHT IS INOPERATIVE.   PERFORMED INDICATOR LIGHT TEST.  DISCHARGE LIGHT ILLUMINATED, OPS AS NORMAL
